# SDR ASOA20120504043

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 29,288 hours, 21,957 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR.   INSPECTED AVIONICS BAY AND FOUND RECIRCULATION FANS INOPERATIVE.  THE SYS WAS RESET AND OPS CHECKED GOOD. NO ELECTRICAL ODOR WAS FOUND.
